# SDR AWXA200501006

- Difficulty date: August 23, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 73,066 hours, 28,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - EEL - DURING A CHECK INSPECTION IN BWI, FOUND THE R1 DOOR SLIDE LIGHT INOPERATIVE.  MAINTENANCE ISSUED AN MEL.
